# SDR SWAA2022100678882

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL HARD POINT LOCATED BTW BS 294.5 TO 312 LBL16 WL 208.1 AT FWD GALLEY AREA 2022-486059 / [01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 294.5 TO 312 LBL16 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 1 REV N. SEE INDIVIDUAL SING-OFF BELOW.;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
